American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81Q05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Daniel Blasi Babot. Heisenberg uniqueness pairs in the plane. Three parallel lines. Proc. Amer. Math. Soc. 141 (2013) 3899-3904.
Abstract, references, and article information   
View Article: PDF

[2] Sergei K. Suslov. On integrability of nonautonomous nonlinear Schr\"{o}dinger equations. Proc. Amer. Math. Soc. 140 (2012) 3067-3082.
Abstract, references, and article information   
View Article: PDF

[3] Tian Lixin and Liu Zengrong. The Schrödinger operator. Proc. Amer. Math. Soc. 126 (1998) 203-211. MR 1415351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Barry Simon. Some Schrödinger operators with dense point spectrum . Proc. Amer. Math. Soc. 125 (1997) 203-208. MR 1346989.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Stanley Gudder. A generalization of d'Alembert's functional equation . Proc. Amer. Math. Soc. 115 (1992) 419-425. MR 1098400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1